My mother has recently undergone a PBMV surgery. Before the surgery she used to take acitrom 1mg & 2 mg on alternate days. At the time of surgery, doctor changed the dosage to daily 2mg of acitrom and adviced a PT INR after 1 week. After that week, PT INR showed 1.9, and doctor suggested to continue the 2mg doce daily for 1 month.
Now, after 1 month when we had a PT INR, it resulted in value of 5.4. Then immediately doctor advised to stop the acitrom for 2 days and asked us to repeat PT INR.
After 2 days of stopping the acitrom 2mg dose, the PT INR value reduced drastically and showed a value of 1.4.
We are really worried about this fluctuation of PT INR values.
The problem is that, we got appointment of the doctor only after 2 days, and now we have no clue on whether to stop taking of the ACITROM for another 2 days [because the PT INR shows 1.4 for stopping ACITROM 2mg only 2 days and we are really concerned that if we stop for another 2 days, PT INR might even come down further].
Now, if we have to take the ACITROM for these 2 days, what dosage do we need to take?
What dosage is safe to take for these 2 days considering the PT INR value of 1.4 at present?
Any expert suggestions would be very helpful and thankful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.